Sh:863

Bib entry
@article{Sh:863,
 author = {Shelah, Saharon},
 title = {{Strongly dependent theories}},
 journal = {Israel J. Math.},
 fjournal = {Israel Journal of Mathematics},
 volume = {204},
 number = {1},
 year = {2014},
 pages = {1--83},
 issn = {0021-2172},
 doi = {10.1007/s11856-014-1111-2},
 mrclass = {03C45},
 mrnumber = {3273451},
 mrreviewer = {John T. Baldwin},
 doi = {10.1007/s11856-014-1111-2},
 note = {\href{https://arxiv.org/abs/math/0504197}{arXiv: math/0504197}},
 arxiv_number = {math/0504197}
}